# SDR IPXA2021070171183

- Difficulty date: June 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Channel
- Part number: AJC737257
- Condition: Cracked
- Location: Vertical-Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CVERTICAL STAB TO FUSELAGE SUPPORT CHANNEL AT YID 310.35 IS CRACKED.REMOVED AND REPLACED CRACKED VERTICAL STAB TO FUSELAGE SUPPORT CHANNEL AT YID 310.35 IAW SRM 51-35-01. (MINOR)
